# SDR SWAA2023080786240

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 72,372 hours, 43,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EXIT LOWER EMERGENCY LIGHTS INOP<[01] RELAMPED RIGHT SIDE OVERWING DOOR INDICATOR LIGHT ASSEMBLY AND TESTED PER AMM 33-51-01-960-801. NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION #1
